# SDR SWAA040183

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 42,967 hours, 42,460 cycles
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: 6544851
- Condition: Broken
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 5 OUTBOARD SPOILER ACTUATOR END BROKEN.  REMOVED AND REPLACED NR 5 SPOILER ACTUATOR PER MM.
